Local discontinuous Galerkin methods for the Cahn–Hilliard type equations

Share/Save/Bookmark

Xia, Yinhua and Xu, Yan and Shu, Chi-Wang (2007) Local discontinuous Galerkin methods for the Cahn–Hilliard type equations. Journal of Computational Physics, 227 (1). pp. 472-491. ISSN 0021-9991

[img] PDF
Restricted to UT campus only
: Request a copy
2MB
Abstract:In this paper, we develop local discontinuous Galerkin (LDG) methods for the fourth order nonlinear Cahn–Hilliard equation and system. The energy stability of the LDG methods is proved for the general nonlinear case. Numerical examples for the Cahn–Hilliard equation and the Cahn–Hilliard system in one and two dimensions are presented and the numerical results illustrate the accuracy and capability of the methods.
Item Type:Article
Copyright:© 2007 Elsevier
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/78841
Official URL:http://dx.doi.org/10.1016/j.jcp.2007.08.001
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page